English  |  正體中文  |  简体中文  |  Items with full text/Total items : 55566/89886 (62%)
Visitors : 11024674      Online Users : 46
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/44549


    Title: Recurrence analysis of hydrologic droughts of differing severity
    Authors: 蕭政宗;Shiau, Jenq-tzong;Shen, Hsieh-wen
    Contributors: 淡江大學水資源及環境工程學系
    Date: 2001-01-01
    Issue Date: 2010-03-26 16:17:11 (UTC+8)
    Publisher: American Society of Civil Engineers (ASCE)
    Relation: Journal of water resources planning and management 127(1), pp.30-40
    DOI: 10.1061/(ASCE)0733-9496(2001)127:1(30)
    Appears in Collections:[Graduate Institute & Department of Water Resources and Environmental Engineering] Journal Article

    Files in This Item:

    File SizeFormat
    0KbUnknown288View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback